Orlicz-Hardy spaces associated to operators satisfying bounded H∞ functional calculus and Davies-Gaffney estimates

Bui The Anh*, Ji Li

*Corresponding author for this work

Research output: Contribution to journalArticle

22 Citations (Scopus)


Let X be a metric space with doubling measure, and L be an operator which has a bounded H functional calculus and satisfies Davies-Gaffney estimates. In this paper, we develop a theory of Orlicz-Hardy spaces associated to L, including a molecule decomposition, square function characterization and duality of Orlicz-Hardy spaces HL,ω(X). Finally, we show that L has a bounded holomorphic functional calculus in HL,ω(X) and the Riesz transform is bounded from HL,ω(X) to L(ω().

Original languageEnglish
Pages (from-to)485-501
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - Jan 2011


Cite this